# SDR FAR145SDR061

- Difficulty date: September 10, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Filed by: Delta Air Lines Inc, repair station DALR026A
- Make and model: Boeing 737-7CG
- Aircraft serial: 30755
- System (JASC): 2565 · Escape Slide
- Part: Frangible Link
- Part number: 4A3613230
- Condition: Stuck
- Location: Escape Slide
- Component: Slide, Bfgoodrich
- Component part number: 5A33073
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE TEST DEPLOYMENT OF THE AIRCRAFT EVACUATION SLIDES  NG (REGISTRATION NR 02-0201), IAW TASK CARD 25-220-00-01, THE SLIDE AT THE AFT ENTRY DOOR (L2) ONLY PARTIALLY DEPLOYED.  FURTHER INVESTIGATION REVEALED THE FRANGIBLE SEQUENCE PIN FAILED TO DISENGAGE.
